Quick search
Go!

FUZZY PRE - γ -CONTINUOUS AND ALMOST PRE- γ-CONTINUOUS FUNCTIONS


ANJANA BHATTACHARYYA
Victoria Institution (College), Department of Mathematics, 78B, A.P.C. Road, Kolkata-700009, INDIA e-mail: anjanabhattacharyya@hotmail.com

Issue:

SSRSMI, Number 2, Volume XXIX

Section:

Volume 29, Number 2

Abstract:

In this paper we first introduce a new type of fuzzy open-like set, viz., fuzzy pre-γ-open set, the collection of which is strictly larger than that of fuzzy open set. Afterwards, two new types of fuzzy continuous-like functions, viz., fuzzy pre- γ -continuous and fuzzy almost pre- γ -continuous functions are introduced and studied. It is shown that fuzzy almost pre- γ -continuous function is fuzzy pre- γ -continuous and the converse is true on-ly in fuzzy pre- γ -regular space.

Keywords:

Fuzzy γ -open set, fuzzy pre- γ -open set, fuzzy pre- γ -continuous function, fuzzy almost pre- γ -continuous function, fuzzy pre- γ -regular space.

Code [ID]:

SSRSMI201902V29S01A0002 [0005125]

Note:

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu